# SDR CALA2016110400854

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 106,417 hours, 16,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 143T55012
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STANCHION FWD CARGO BAY DAMAGED AT STA 654+22 AND 654+44.  INTERIM REPAIR PER ORIGINAL EVA MOC1-6954 REEVALUATED PER EVA 03FEB IND ARC-  PER REVISED EVA IND-2576A, ITEM OK TO IND-1773 AND REPLACE AT NEXT C CHK REF DF9018.  REMOVED AND REPLACED RT STANCHIONS IN FWD CARGO BAY AT STA 654 22 AND 654 44 IAW SRM 51-40-02 PARA 4 FIG 8 AND PARA 7D FIG 12.
